Type of Product :Suspension
Brand Name :Ibuniq-plus 100ml
Packaging type :Bottles
Packaging Size :100 ml
Compositions :Each 5ml Syrup contains : Ibuprofen-100 mg, Paracetamol-162.5 mg
Usages of IBUNIQPLUS 100ml :IBUNIQ-PLUS Syrup combines Ibuprofen 100 mg and Paracetamol 162.5 mg, providing effective relief from fever, pain, and inflammation in children, helping to ease discomfort caused by colds, flu, and infections.
- Premium-quality pharma products
- Competitive pricing
- Timely delivery
- Customized solutions to meet your specific requirements
For latest product images and best quotes, don't hesitate to get in touch with us today! Contact us now to learn more about our products and services. We look forward to partnering with you for a healthier tomorrow!
Qgensun Healthcare is An ISO-GMP Certified Pharma Company, We have wide range of Pharma Products which include Tablets, Capsules, Softgel Capsules, Syrup, Suspension, Drops, Dry Syrup, Injections, Oil, Sachets, Protein Powder, Cream, Toothpaste, Gel, Soap, Ointments, Lotion, Eye Drops, Nasel Drops, Ear Drops, etc. Contact Qgensun Healthcare to get latest Product Images & Best Quotes